Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Cupini - M. Guidorzi - E. Mascolo

Regularity of minimizers of vectorial integrals with p-q growth

created on 03 Jan 2002
modified on 10 Dec 2003

[BibTeX]

Published Paper

Inserted: 3 jan 2002
Last Updated: 10 dec 2003

Journal: Nonlinear Anal.
Volume: 54
Number: 4
Pages: 591-616
Year: 2003

Abstract:

Local Lipschitz continuity of local minimizers of vectorial integrals $$\int{\Omega}f(x,Du(x)) \,dx$$ is proved when $\xi \mapsto f(x,\xi)$ is both $p$-uniformly convex and radial at infinity and satisfies $p-q$ growth condition.

Keywords: regularity, Non standard growth, Local minimizer, uniform convexity at infinity


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1